I thought the same thing. You can take some pills, that is what they are for. When I went through the 150 tevas in 14 months (my heaviest use lol) I took them 3 times in a week sometimes, low amounts, like 10 mgs in a day. But never felt any form of rebound or anything. I felt sleepy the other days maybe. Then of course it would be like two weeks before I took them again. But I know people that scarf hundreds of pills in a binge (which is really dumb) and stop and are fine. I mean I have read all the threads while I was concerned and learned it takes a lot of benzos to get addicted.
I was reading the other day on reddit some people that took 100 mgs of gabapentin for a few weeks. Now claiming they are water dosing down to 50 mgs but the drop is brutal. From 3 weeks of 100 mgs? I guess what I am trying to say is people should dig deeper. There are threads here with people claiming that their gabapentin caused this issue or that issue, swear to it up and down. Then a few would come back and say hey I got checked out and it was a hyperthyroid problem that caused the issues. Gabapentin is a strange one. Most people I know that do not visit this forum that take it neither feel anything when they take it or stop.
@drewbocop I think I remember you saying you could scarf gabapentin for days and be fine. But then recently maybe that changed? Then pregabalin, same thing. Some people just don't get withdrawal. Yet somehow someone can take 100 mgs for 3 weeks and claim they are ruined?
I think if a person is going through issues, taking them a few times a week for a few weeks is fine and is responsible. Binges are not. (still astounds me, people reach for that heavy blanket feeling of large doses of benzos as a high, makes no sense to me but I do not have the level of anxiety some people have) There is responsible use. However when I research it seems most users use daily as a med.